Correlational Properties of Chebyshev Chaotic Sequences
Tohru Kohda,
Akio Tsuneda and
Anthony J. Lawrance
Journal of Time Series Analysis, 2000, vol. 21, issue 2, 181-191
Abstract:
We evaluate dependence of a chaotic real‐valued trajectory generated by the Chebyshev map of degree k (≥ 2) by using the kth‐order dependency moments. We find that a real‐valued trajectory generated by the Chebyshev map of degree k has the kth‐order correlated property and the ek(N)‐delay correlated property to be defined here. Results for other well‐known maps with the equidistributivity property defined in our previous paper are also given briefly.
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00180
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:2:p:181-191
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().